I have been taking 300mg of gabapentin twice a day for three months. I have begun having problems sleeping. Has anyone had this problem?
Hi Luckylady41. Having trouble sleeping is a rare side effect from Gabapentin. There are natural remedies that might help you get your sleep. I drink Chamomile tea which helps to relax me. For me Gabapentin made me tired all the time; which is also a side effect. I’m having trouble sleeping now though because I’m tapering off so I searched the internet. It’s hard to say what might help you might be different from what helps me; but I would advise you to research the internet. I wish I could be of more help to you. I understand what it’s like to not get your sleep. It can change who we are. I hope you find something to help you. Don’t give up; keep researching and I’m sure you will find something. Take care.
I've been taking 5,600 mg every night for years with no problem sleeping.
I take 300 mg 3 times a day, the last being at bedtime. It helps me sleep. Sometimes I have to nap during the day and I've never done that.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Dec 2014 • 3 answers
Updated 19 Jan 2015 • 4 answers
Updated 11 Mar 2016 • 2 answers
Updated 29 Mar 2017 • 1 answer
Updated 28 Jul 2017 • 1 answer